# SDR ASAA0280321

- Difficulty date: September 20, 2002
- Submitted: November 6, 2002
- Operation: Air carrier
- Aircraft: N976AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 5910141103
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - 30K-CHECK, FOUND MID CARGO BAY DOOR FORWARD HOLD-OPEN LATCH SIDE BRACKET (ANGLE) WAS CRACKED.  FABRICATED AND INSTALLED REPLACEMENT ANGLE FROM 063 INCH 7075-T6 STOCK PER SRM 51-10-2.  (M)
